# SDR UPS05243777

- Difficulty date: January 6, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ENGINE NR 1 PYLON PANEL 5408 IS DELAMINATED INNER SURFACE FWD END.  PANEL REPAIRED IAW SRM 51-40-20.
